# SDR SWAA2021092421346

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737*
- Aircraft serial: 32511
- Aircraft time: 50,959 hours, 30,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO FWD REVEL AREA. 1.68 FROM BOTTOM OF PANEL AND .375 LONG ; / [01] 21-153-02761 ADDED AS A SUBTASK.; [02] COMPLIED WITH EA 21-153-02671 REV A.
